# SDR UALA2012101505855

- Difficulty date: October 12, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 70,602 hours, 25,971 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Loose
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21DEF SEATS LOOSE IN TRACK.  REMOVED AND REPLACED FWD ANTI-RATTLING LOCKING NUT REF IPC 25-25-13A-001M ITEM 120 AND AMM.  SEAT ROW 21R, SEAT ASSY SECURED.  ACCOMPLISHED INSPECTION AND REINSTALLATION OF SEAT ROW ASSY 21 RT SIDE PER MM,  SEAT SECURED.
